Skip to content

Quantitative estimates for simple zeros of L-functions

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)375-399
Number of pages25
JournalMathematika
Volume65
Issue number2
Early online date7 Jan 2019
DOIs
DateAccepted/In press - 9 Nov 2018
DateE-pub ahead of print - 7 Jan 2019
DatePublished (current) - Feb 2019

Abstract

We generalize a method of Conrey and Ghosh (Invent. Math. 94 (1988)) to prove quantitative estimates for simple zeros of modular form L-functions of arbitrary conductor.

Download statistics

No data available

Documents

Documents

  • Full-text PDF (accepted author manuscript)

    Rights statement: This is the author accepted manuscript (AAM). The final published version (version of record) is available online via Cambridge University Press at https://www.cambridge.org/core/journals/mathematika/article/quantitative-estimates-for-simple-zeros-of-l-functions/FAA1B2C5E08EB70EECE996DF5331F03D . Please refer to any applicable terms of use of the publisher.

    Accepted author manuscript, 366 KB, PDF document

DOI

View research connections

Related faculties, schools or groups